Duke Mathematical Journal

Infinite determinants, stable bundles and curvature

S. K. Donaldson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 54, Number 1 (1987), 231-247.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32L15: Bundle convexity [See also 32F10]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.


Donaldson, S. K. Infinite determinants, stable bundles and curvature. Duke Math. J. 54 (1987), no. 1, 231--247. doi:10.1215/S0012-7094-87-05414-7. https://projecteuclid.org/euclid.dmj/1077305512

Export citation


  • [1] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 524–615.
  • [2] J.-M. Bismut and D. S. Freed, The analysis of elliptic families, I, II, to appear in Commun. Math. Phys.
  • [3] S. K. Donaldson, Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3) 50 (1985), no. 1, 1–26.
  • [4] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983.
  • [5] H. Gillet and C. Soulé, Classes caractéristiques en théorie d'Arakelov, C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 9, 439–442.
  • [6] Yu. I. Manin, New dimensions in geometry, Workshop Bonn 1984 (Bonn, 1984), Lecture Notes in Math., vol. IIII, Springer, Berlin, 1985, pp. 59–101.
  • [7] V. B. Mehta and A. Ramanathan, Restriction of stable sheaves and representations of the fundamental group, Invent. Math. 77 (1984), no. 1, 163–172.
  • [8] M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. (2) 82 (1965), 540–567.
  • [9] D. B. Ray and I. M. Singer, Analytic Torsion for complex manifolds, Ann. of Math. (2) 98 (1973), 154–177.
  • [10] K. K. Uhlenbeck and S. T. Yau, The existence of Hermitian Yang-Mills connections on stable bundles over Kahler manifolds, preprint.